kelsey rae (kelseyraex) wrote in vaginapagina,
kelsey rae
kelseyraex
vaginapagina

  • Mood:
  • Music:

pill effectiveness/dosage and WTF spotting?!

im sure the answers to my questions are somewhere in the memories here, but im computerless right now and so i have to do all this from my phone, so its just able impossible to get through memories on the tiny 2x2 screen. SO...

basically, im on microgestin fe 1/20. and i, always, around the beginning of my second week in a new pack, get spotting that can sometimes be as heavy, and usually is as heavy, as a normal period for a few days. im on my fourth month of being on the pill. i take it at 11:45pm.

the spotting is annoying. and ive heard that taking it at night can sometimes be a cause of continuous spotting? anyone know about this?

also, is the fact that im spotting mean that my dose is too low, therefore not as effective?
this is what im mainly worried about.

i can deal with spotting if i have to. it never lasts more than a couple days.
i just want to make sure im taking a pill that is effective in protecting me and such.

im NOT really all that open to trying a different kind of birth control at this point in time. other than the spotting problem, this pill has worked WONDERS for my skin, body, and health in general. not to mention, its one of the only ones my insurance will cover the price of, other than patches and im not down to wear one of those.

any answers/advice/tips/whatever on anything ive mentioned would be GREAAAAAT.
thank you for being so awesome and helpful.

- kelsey!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments